MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KENDALL; CABLE, ELECTRODE

CARDINAL HEALTH, INC. KENDALL; CABLE, ELECTRODE
Model Number 33506
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that one (1) each of the ge adapter sku 33506's internal green and white plastic molding has melted and come apart from the pink casing.Additional information received on 09jul2025 stated that only 33506 is affected.Unfortunately, they had no lot # nor a sample.They said it happened a while ago and only had a picture.It is not known how long it's been used.The rep is not aware of any heating issues with the product or monitor during use or when this adapter is connected to the monitor socket.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Thirty retained samples underwent cosmetic inspection; no issues were found.The complaint sample was not returned for evaluation however a photo was provided and the reported issue was observed.Based on the available information, a root cause could not be determined at this time.¿ ¿we will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KENDALL
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22564263
Report Number1423537-2025-00288
Device Sequence Number9283146
Product Code IKD
UDI-Device Identifier10884527021468
UDI-Public10884527021468
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33506
Device Catalogue Number33506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown